# SDR UIEA2014021200056

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 77,471 hours, 13,169 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1519M89P31
- Part serial: ECDD7114
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 8,386 hours, 1,123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EICAS MESSAGE ENG 3 OIL TEMP.  ENG SHUT DOWN IAW QRH.  INSTALLED NR 3 ENG ECU IAW FIM 7900001 FIG 109 & AMM 73-21-15.  PERFORMED GND TEST 11 - 12 ALL PASSED REN ENG IAW AMM 711-00-00.  TEST 3 ALL INDICATIONS NORMAL, OIL TEMP NORMAL, OK FOR SERVICE.
